# SDR DALA2023062305091

- Difficulty date: September 1, 2022
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 44,447 hours, 23,201 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CORROSION ON THE BORE AND FACES AFTER BUSHING ON R/H MLG FITTING. CORRECTIVE ACTION: REMOVAL AND WAS REPAIRED IAW A319 SRM 57-26-13-300-025. (2389884)
